Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 167, NWS Nashville, TN

July 8, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 9:50 PM CDT for 6 counties in Tennessee. It was in force for 70 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 9:50 PM CDT (02:50 UTC)
Expired
Jul 8, 2016, 11:00 PM CDT
In force
70 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN

The radar

The Knoxville radar (KMRX), 143 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 9:52 PM CDTTSTM WND DMG6 Sse Gainesboro, TNTREES DOWN BLOCKING THE ROADWAY AT LEE FOX CIRCLE AND S GRUNDY QUARLES HIGHWAY
Jul 8, 10:06 PM CDTTSTM WND DMG8 N Cookeville, TNTREE FELL ON A CAMPER ON DODSON BRANCH HIGHWAY IN NORTHERN PUTNAM COUNTY. NO INJURIES.
Jul 8, 10:13 PM CDTTSTM WND DMG6 W Livingston, TNTREE DOWN AND POWER OUTAGES WEST OF LIVINGSTON ON STANDING STONE HIGHWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WUUS54 KOHX 090250
SVROHX
TNC027-049-087-133-137-141-090400-
/O.NEW.KOHX.SV.W.0167.160709T0250Z-160709T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN MIDDLE TENNESSEE...
  PICKETT COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
  OVERTON COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 PM CDT

* AT 950 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TOMPKINSVILLE TO BAXTER...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...JAMESTOWN...CELINA...GAINESBORO...BYRDSTOWN...
  ALLARDT...GRANVILLE...RICKMAN...WOLF RIVER DOCK...
  STANDING STONE STATE PARK...WHITLEYVILLE...CRAWFORD...MOSS...
  PALL MALL...DALE HOLLOW LAKE...GRIMSLEY...
  PICKETT STATE PARK AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS! 
&&

LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
      3630 8480 3628 8488 3624 8488 3621 8491
      3617 8490 3626 8581 3662 8575 3661 8550
      3663 8525 3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0250Z 271DEG 43KT 3661 8564 3624 8571 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
653 
WWUS54 KOHX 090258
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
958 PM CDT FRI JUL 8 2016

TNC027-049-087-133-137-141-090400-
/O.CON.KOHX.SV.W.0167.000000T0000Z-160709T0400Z/
CLAY TN-PICKETT TN-FENTRESS TN-PUTNAM TN-OVERTON TN-JACKSON TN-
958 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CLAY...PICKETT...FENTRESS...NORTH CENTRAL PUTNAM...OVERTON AND
JACKSON COUNTIES...

AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CELINA TO NEAR BAXTER...MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...CELINA...GAINESBORO...BYRDSTOWN...ALLARDT...
GRANVILLE...RICKMAN...WOLF RIVER DOCK...STANDING STONE STATE PARK...
WHITLEYVILLE...CRAWFORD...MOSS...PALL MALL...DALE HOLLOW LAKE...
GRIMSLEY...PICKETT STATE PARK AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
      3630 8480 3628 8488 3624 8488 3621 8491
      3617 8490 3626 8581 3662 8575 3661 8550
      3663 8525 3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0258Z 276DEG 51KT 3660 8545 3624 8551 

HAIL...0.75IN
WIND...70MPH
 
$$

SHAMBURGER
850 
WWUS54 KOHX 090332
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CDT FRI JUL 8 2016

TNC027-087-090341-
/O.CAN.KOHX.SV.W.0167.000000T0000Z-160709T0400Z/
CLAY TN-JACKSON TN-
1032 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLAY AND JACKSON COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3637 8471 3637 8473 3634 8474 3632 8479
      3630 8480 3628 8488 3624 8488 3621 8491
      3617 8490 3624 8554 3653 8528 3663 8527
      3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0331Z 271DEG 43KT 3659 8499 3623 8505 

$$

TNC049-133-137-141-090400-
/O.CON.KOHX.SV.W.0167.000000T0000Z-160709T0400Z/
PICKETT TN-FENTRESS TN-PUTNAM TN-OVERTON TN-
1032 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR PICKETT...FENTRESS...NORTH CENTRAL PUTNAM AND OVERTON COUNTIES...

AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BYRDSTOWN TO NEAR MONTEREY... MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...RICKMAN...
WOLF RIVER DOCK...PALL MALL...GRIMSLEY...PICKETT STATE PARK...
CRAWFORD AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3637 8471 3637 8473 3634 8474 3632 8479
      3630 8480 3628 8488 3624 8488 3621 8491
      3617 8490 3624 8554 3653 8528 3663 8527
      3660 8479 3643 8469 3641 8466
TIME...MOT...LOC 0331Z 271DEG 43KT 3659 8499 3623 8505 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 8, 7:31 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
731 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

This afd is being reissued so as to reflect the temporal extension
in regard to the flood watch. It is now in effect until 2 am cdt.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham-
Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-
Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-
Warren-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 8, 9:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     OLD HICKORY             36.26N  86.65W
07/08/2016                   DAVIDSON           TN   EMERGENCY MNGR

            THREE POWER POLES DOWN ON 1300 BLOCK OF SAUNDERSVILLE
            FERRY ROAD IN WILSON COUNTY PORTION OF OLD HICKORY.

&&

EVENT NUMBER OHX1600882

LAROSA
Special weather statement, Jul 8, 9:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
942 PM CDT FRI JUL 8 2016

TNZ095-090315-
GILES TN-
942 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILES COUNTY UNTIL 1015 PM CDT...

AT 942 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PULASKI...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PULASKI...ARDMORE...ELKTON...MINOR HILL...GOODSPRING...PROSPECT AND
FRANKEWING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3504 8720 3527 8716 3531 8689 3530 8686
      3531 8686 3532 8684 3529 8683 3499 8684
TIME...MOT...LOC 0242Z 277DEG 21KT 3514 8693

BARNWELL
Local storm report, Jul 8, 9:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
07/08/2016                   WILLIAMSON         TN   LAW ENFORCEMENT

            TREES DOWN ON SEVERAL ROAD AROUND FRANKLIN CLIFFE
            RUN... PEYTONSVILLE/PRATT... FRANKLIN RD/LANCASTER

&&

EVENT NUMBER OHX1600883

11
Local storm report, Jul 8, 9:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
07/08/2016                   MAURY              TN   TWITTER

            TREES DOWN ON PIPKIN HILLS DRIVE.

&&

EVENT NUMBER OHX1600884

LAROSA
Local storm report, Jul 8, 9:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
945 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     2 SW SMYRNA             35.96N  86.54W
07/08/2016                   RUTHERFORD         TN   TWITTER

            LARGE TREE DOWN ON MONTGOMERY WAY IN SMYRNA

&&

EVENT NUMBER OHX1600886

11
Local storm report, Jul 8, 9:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     BRENTWOOD               36.00N  86.79W
07/08/2016                   WILLIAMSON         TN   AMATEUR RADIO

            PWOER OUT AT FRANKLIN ROAD AND CONCORD ROAD.

&&

EVENT NUMBER OHX1600887

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:16 PM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Jul 8, 7:16 PM CDTSpecial Weather StatementOHXHumphreys44 min
Jul 8, 7:25 PM CDTSpecial Weather StatementOHXGiles50 min
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart41 min
Jul 8, 7:44 PM CDTSpecial Weather StatementOHXWarren46 min
Jul 8, 7:47 PM CDTSpecial Weather StatementOHXHickman43 min
Jul 8, 7:55 PM CDTSpecial Weather StatementOHXWayne50 min
Jul 8, 8:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson30 min
Jul 8, 8:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Williamson28 min
Jul 8, 8:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson35 min
Jul 8, 8:41 PM CDTSpecial Weather StatementOHXGiles49 min
Jul 8, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson29 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more40 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury51 min
Jul 8, 8:58 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Jul 8, 9:08 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 8, 9:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jul 8, 9:25 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more35 min
Jul 8, 9:31 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Williamson29 min
Jul 8, 9:36 PM CDTSpecial Weather StatementOHXGrundy39 min
Jul 8, 9:38 PM CDTSpecial Weather StatementOHXLewis52 min
Jul 8, 9:42 PM CDTSpecial Weather StatementOHXGiles33 min
Jul 8, 9:52 PM CDTAreal Flood AdvisoryOHXGiles, Marshall3 hr
Jul 8, 9:53 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more67 min
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more64 min
Jul 8, 10:00 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Marshall, Rutherford60 min
Jul 8, 10:55 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress35 min
Jul 8, 10:58 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren32 min
Jul 9, 7:27 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Jul 9, 4:59 PM CDTSpecial Weather StatementOHXPerry46 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryOHXMaury118 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.